MathSciNet Relay Station
MathSciNet bibliographic data
MR776407 (86f:47027) 47D30 (46B20 46M05 47D15)
Palmer, Theodore W. The bidual of the compact operators. Trans. Amer. Math. Soc. 288 (1985), no. 2, 827–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement